# SDR 95FDEA01205

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T3
- Condition: Crack
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY THE UPPER FLANGE OF FRAME IS CRACKED AT BS 560  RBL 2,  WL 154.    REPAIRED UPPER FLANGE OF FRAME AT BS 560  RBL 2  WL 154 IAW SRM 51-40-3.
